Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 1

All articles in this issue are freely accessible.

The algebra of log-summable functions
Daniel O. Etter.
Proc. Amer. Math. Soc. 25 (1970), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253033
An approximate solution of the Riccati matrix equation
M. S. Henry and F. M. Stein.
Proc. Amer. Math. Soc. 25 (1970), 8-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0261065
Overconvergence and $(C, 1)$ summability
Vladimir Drobot.
Proc. Amer. Math. Soc. 25 (1970), 13-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254220
On the measure of zero sets of coordinate functions
John E. Coury.
Proc. Amer. Math. Soc. 25 (1970), 16-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255735
A flat integral for functionals defined on sample paths of a Brownian process with the parameter in $N$-dimensional space
Peggy Tang Strait.
Proc. Amer. Math. Soc. 25 (1970), 21-23
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256464
The automorphism group of a product of graphs
Donald J. Miller.
Proc. Amer. Math. Soc. 25 (1970), 24-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0262116
Subdirect sums, hereditary radicals, and structure spaces
A. G. Heinicke.
Proc. Amer. Math. Soc. 25 (1970), 29-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255609
The Perron integral and existence and uniqueness theorems for a first order nonlinear differential equation
Manoug N. Manougian.
Proc. Amer. Math. Soc. 25 (1970), 34-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255881
Asymptotics in random $(0, 1)$-matrices
Patrick Eugene O’Neil.
Proc. Amer. Math. Soc. 25 (1970), 39-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258657
Generalized relative difference sets
Stanley E. Payne.
Proc. Amer. Math. Soc. 25 (1970), 46-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253921
Common eigenvectors for commutative positive linear operators
Robert E. Huff.
Proc. Amer. Math. Soc. 25 (1970), 51-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257772
An invariance principle for reversed martingales
R. M. Loynes.
Proc. Amer. Math. Soc. 25 (1970), 56-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256444
Admissibility and nonlinear Volterra integral equations
R. K. Miller.
Proc. Amer. Math. Soc. 25 (1970), 65-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257674
Bounds for zeros of some special functions
Herbert W. Hethcote.
Proc. Amer. Math. Soc. 25 (1970), 72-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255909
Decomposable compact convex sets and peak sets for function spaces.
Leonard Asimow.
Proc. Amer. Math. Soc. 25 (1970), 75-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259607
Note on nonnegative matrices
D. Ž. Djoković.
Proc. Amer. Math. Soc. 25 (1970), 80-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257114
The spectrum of a selfadjoint compression of a self-adjoint operator.
John M. Hosack.
Proc. Amer. Math. Soc. 25 (1970), 83-85
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271760
Representation of abelian groups and rings by families of real-valued functions
Carl W. Kohls.
Proc. Amer. Math. Soc. 25 (1970), 86-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256964
On the asymptotic behavior of linear systems
Phil Locke.
Proc. Amer. Math. Soc. 25 (1970), 93-95
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252767
Commuting unilateral shifts
James A. Deddens.
Proc. Amer. Math. Soc. 25 (1970), 96-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0265958
Decomposition numbers of $p$-solvable groups
Forrest Richen.
Proc. Amer. Math. Soc. 25 (1970), 100-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254146
A new definition of a reduced form
E. H. Hadlock and T. O. Moore.
Proc. Amer. Math. Soc. 25 (1970), 105-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253987
Note on the Shapiro polynomials
John Brillhart and L. Carlitz.
Proc. Amer. Math. Soc. 25 (1970), 114-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0260955
Applications of stereographic projections to submanifolds in $E^{m}$ and $S^{m}$
Robert C. Reilly.
Proc. Amer. Math. Soc. 25 (1970), 119-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254787
A nonembedding theorem for finite groups
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 25 (1970), 124-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258936
The structure and asymptotic behavior of polynomially compact operators
Frank Gilfeather.
Proc. Amer. Math. Soc. 25 (1970), 127-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257791
Automorphisms of countable primary abelian groups
Paul Hill.
Proc. Amer. Math. Soc. 25 (1970), 135-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255674
The normal completions of certain partially ordered vector spaces
Alan G. Waterman.
Proc. Amer. Math. Soc. 25 (1970), 141-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255467
On the multiplicity of an integral extension of a local ring
David G. Whitman.
Proc. Amer. Math. Soc. 25 (1970), 145-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0265354
Complete continuity of the inverse of a positive symmetric operator.
James P. Fink.
Proc. Amer. Math. Soc. 25 (1970), 147-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257797
A generalization of Sturm’s separation theorem
W. Allegretto.
Proc. Amer. Math. Soc. 25 (1970), 151-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255959
Free coalgebras in a category of rings
Robert Davis.
Proc. Amer. Math. Soc. 25 (1970), 155-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258712
A real analogue of the Gel′fand-Neumark theorem
Tamio Ono.
Proc. Amer. Math. Soc. 25 (1970), 159-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257758
On the semisimplicity of twisted group algebras
D. S. Passman.
Proc. Amer. Math. Soc. 25 (1970), 161-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0263939
Decomposability of finitely presented modules
R. B. Warfield.
Proc. Amer. Math. Soc. 25 (1970), 167-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254030
An infinite class of irreducible homology $3$-spheres
Jonathan L. Gross.
Proc. Amer. Math. Soc. 25 (1970), 173-176
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268895
The converse of Cauchy’s theorem for arbitrary Riemann surfaces
Myron Goldstein.
Proc. Amer. Math. Soc. 25 (1970), 177-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257345
On the algebraic independence of symmetric functions
G. K. Haeuslein.
Proc. Amer. Math. Soc. 25 (1970), 179-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257042
Class number in constant extensions of elliptic function fields
James R. C. Leitzel.
Proc. Amer. Math. Soc. 25 (1970), 183-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255516
A note on finite metabelian $p$-groups
J. D. Gillam.
Proc. Amer. Math. Soc. 25 (1970), 189-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0254132
On the factorization of integrers
R. L. Duncan.
Proc. Amer. Math. Soc. 25 (1970), 191-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252311
Weak sequential completeness in spaces of operators
J. M. Baker.
Proc. Amer. Math. Soc. 25 (1970), 193-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257707
A property of torsion-free modules over left Ore domains
Arthur Van de Water.
Proc. Amer. Math. Soc. 25 (1970), 199-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257155
Correction to: “On ring structures determined by groups”
Klaus E. Eldridge.
Proc. Amer. Math. Soc. 25 (1970), 202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257143
The Toeplitz-Hausdorff theorem for linear operators
Karl Gustafson.
Proc. Amer. Math. Soc. 25 (1970), 203-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0262849
Metric definition of the linear structure
Russell G. Bilyeu.
Proc. Amer. Math. Soc. 25 (1970), 205-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259562
An unsolvable equation
P. R. Garabedian.
Proc. Amer. Math. Soc. 25 (1970), 207-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252809